# SDR 0102919852

- Difficulty date: August 12, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- Aircraft time: 61,904 hours, 64,542 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH FOR LANDING AFTER GEAR SELECTED DOWN, RED NOSE GEAR UNSAFE LIGHT ILLUMINATED. FOLLOWED COM PROCEDURE WITH NO CHANGE IN STATUS. FLIGHT PERFORMED ONE GO-AROUND AND LANDED WITHOUT INCIDENT.    REPLACED A BROKEN NOSE GEAR DOWNLOCK PROXIMITY SWITCH. OPERATIONAL CHECK OK.
